# SDR AALA201612139006

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 25,395 hours, 9,818 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3358
- Condition: Odor
- Location: Zone 100
- Part time: 25,428 hours, 11,679 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. THERE IS A SMELL IN THE AIR WHEN THE PACKS ARE ON. IT DOES SMELL LIKE AN EXHAUST SMELL. HARD TO TELL FOR SURE. REPLACED APU ASSEMBLY PER JOB CARD 26L31049003.
